Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cd4 rise
Dec 25, 2005

Doctor, i tesred positive in August 1997 and retested again several times in 2003, 2004 and 2005. In Sept 2005, i started falling sick and my doc recommended a cd4. The results revealed a cd4 of 99 and the doc decided i should take med immediately. I started on the med in Oct 2005 and it gave me a very bad reaction on the face. After 2 months of meds, the doc was sure it was the cause of the bad skin reaction and wanted to prove so, so he recommended i go off the med for two weeks and then retest again before changing to another regimen.

After 10 days of no drugs, i went for a cd4 test and surprisingly, the same has risen to 275.

What can i attribute the rise to especially since i had taken the med for two months and am off for two weeks? Incidentally, the rash is also slowly clearing.

Response from Dr. Young

Thanks for your post.

It seems very reasonable to me that the increase in your CD4 cell count is entirely due to the HIV medications. Given the amount of variability in CD4 levels, it would be nice (for academic purposes) to have at least a couple of values before starting to know where you were before meds; but either way, a ~150 cell increase after a couple of months can happen in patients.

Good luck with the new regimen.. BY



Previous
regarding combo drugs and headaches
Next
Surprised

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement